Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Is there any way hBsAg come non reactive ?

hello doctor, in feb 2005 i found i was HBsAg reactive i consult a doctor and he prescribed me hepsera medicine for 6 months later my my test showed these result hep b core antibody igm non reactive, hep be antigen non reactive,hep c antibody non reactive,hiv 1&2 antibody non reactive. thus i was informed that my virus is finish and i n normal now i can eat n live like a normal person. than in december 2008 i got a job to work in uae where i had medical test twice, one in my country and the other in uae it self and there were no issue i was medical fit and all my reports were normal there was no sign of hep b virus at all. but now in jan 2010 i plan to change my job again i had to go through another medical test where i found out the i m HBsAG reactive my LFT shows sgpt 35 and creatinine 0.5 mg%. later i consult my doctor and he took few more test which is as follow, anti hbc igm negative, hbe antigen negative, anti hbc total reactive cut off value 1.0 patient value 12.47. now i am unfit for the job as medical reason. please advise what should i do, any thing to worry about, m i stil normal . how long will this virus stay . is there any way hBsAg come non reactive.
Asked On : Thu, 20 Jan 2011
Answers:  5 Views:  2481
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Did you engage in any high risk activity in the mean time which could have reinfected you with HbsAg?
Answered: Thu, 20 Jan 2011
I find this answer helpful
  User's Response
past few months i started to drinking alcohol but not anymore , as per my recent test m i ok ? anything to worry about.. any hope of Hbsag getting non reactive
Answered: Fri, 21 Jan 2011
General & Family Physician Dr. Joey's  Response
Were you sure that the earlier tests were done at accredited labs? If no, then that might be the thing.

Or if you did the earlier tests in accredited labs,you might have reactivated the virus with drinking. Because alcoholism has an adverse effect on liver and the virus also affects your liver and research has shown that alcoholism worsens viral hepatitis. This is unusual. But theoretically can't be ruled out.

You might have to stop drinking in any case since it damages your liver. For your HbSAg status (You are called a HbSAg "carrier")you need constant monitoring for worsening of symptoms by regular checkups with a doctor once every 6 months.
Answered: Fri, 21 Jan 2011
I find this answer helpful
  User's Response
thanks for the help doc, yeh i have stop drinking liquor. and now i am visiting my doc regularly, will update u if i go through any other test. thanks very much :)
Answered: Sat, 22 Jan 2011
Ayurveda Specialist Dr. Ram Mani Bhandari's  Response
welcome to healthcare magic
There is nothing to worry control your diets from Drinking , smoking and high fatty diets
Ayurvedic medicines are very popular and succesive for treatment of HBsAG
why dont you take Herbal Ayurvedic drugs for you
we had got herbal Antiviral drugs and Hepatoprotective Autoimmune modulators therapy
contact your nearest Ayurvedic doctors or write me in for queries

Get well soon
Answered: Fri, 4 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor